Open Access
Translator Disclaimer
August 1998 Cointegrated processes with infinite variance innovations
Vygantas Paulauskas, Svetlozar T. Rachev
Ann. Appl. Probab. 8(3): 775-792 (August 1998). DOI: 10.1214/aoap/1028903450

Abstract

It is widely accepted that the Gaussian assumption is too restrictive to model either financial or some important macroeconomic variables, because their distributions exhibit asymmetry and heavy tails. In this paper we develop the asymptotic theory for econometric cointegration processes under the assumption of infinite variance innovations with different distributional tail behavior. We extend some of the results of Park and Phillips which were derived under the assumption of finite variance errors.

Citation

Download Citation

Vygantas Paulauskas. Svetlozar T. Rachev. "Cointegrated processes with infinite variance innovations." Ann. Appl. Probab. 8 (3) 775 - 792, August 1998. https://doi.org/10.1214/aoap/1028903450

Information

Published: August 1998
First available in Project Euclid: 9 August 2002

zbMATH: 0941.62092
MathSciNet: MR1627783
Digital Object Identifier: 10.1214/aoap/1028903450

Subjects:
Primary: 60F17 , 60H05 , 62M10

Keywords: Cointegrated processes , Lévy processes , ordinary least-squares estimators , stable distribution

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 3 • August 1998
Back to Top